# SDR 95ZZZW242

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1574
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CIRCUMFERRENTIAL FRAME IS CORRODED AT BS 1574 BETWEEN LONGERON 24 RT AND 26 RT.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PER SRM 53-2-0.
